# SDR FDKA200711345

- Difficulty date: November 24, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N858MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145767
- Aircraft time: 9,037 hours, 8,985 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6181 CLT - LAV SMOKE INDICATION IN FLIGHT.  MX FOUND GUNK IN SMOKE DETECTOR.  MX CLEANED AND OPS CHECKED GOOD.
